# SDR CA110606015

- Difficulty date: May 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 11,568 hours
- Engine: Pwa PT6A27
- System (JASC): 2200 · Auto Flight System
- Part: Cable
- Condition: Binding
- Location: Autopilot
- Part time: 11,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CARRYING OUT A SECONDARY INSPECTION OF THE S-TEC-65,  AUTOPILOT INSTALLATION OF THE SERVOS, FOUND THAT THE SECONDARY OR RETURN PITCH SERVO CABLE WAS CAUGHT ON THE PITCH SERVO ON ONE OF THE SCREWS.   THE WAY THAT THE CABLE BECAME CAUGHT ON THE PITCH SERVO WAS BECAUSE OF THE TEST PROCEDURE THAT STEC HAS LAID OUT.  ASK TO OVERPOWER THE SERVO ONE WAY AND THEN THE OTHER THUS CREATING SLACK IN THE CABLE.
